# SDR AALA200800309

- Difficulty date: February 13, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 32,690 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT FLOOR LEVEL FIRST CLASS GALLEY INOPERATIVE.  REPLACED BATTERY PACK AT LEFT NUMBER ONE DOOR FOR EMERGENCY LIGHT AT FLOOR LEVEL FIRST CLASS GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
